# SDR FDEA201305211062

- Difficulty date: May 21, 2013
- Submitted: May 22, 2013
- Operation: Air carrier
- Aircraft: N957FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24774
- Aircraft time: 53,481 hours, 32,294 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Escape Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY SLIDE LIGHT INOPERATIVE.  LIGHT SOCKET CORRODED.  FUSE BLOWN IN EMERGENCY POWER  SUPPLY.   REPLACED LAMP AND R & R EMERGENCY LIGHT POWER SUPPLY AND BATTERY PACK IAW MM 33-51-07-2 & 33-51-06-2-1.   OPS CHECKED NORMAL.
